Journal articles on the topic 'Least integer function'
Create a spot-on reference in APA, MLA, Chicago, Harvard, and other styles
Consult the top 50 journal articles for your research on the topic 'Least integer function.'
Next to every source in the list of references, there is an 'Add to bibliography' button. Press on it, and we will generate automatically the bibliographic reference to the chosen work in the citation style you need: APA, MLA, Harvard, Chicago, Vancouver, etc.
You can also download the full text of the academic publication as pdf and read online its abstract whenever available in the metadata.
Browse journal articles on a wide variety of disciplines and organise your bibliography correctly.
Hong, Shaofang, and Guoyou Qian. "The least common multiple of consecutive arithmetic progression terms." Proceedings of the Edinburgh Mathematical Society 54, no. 2 (2011): 431–41. http://dx.doi.org/10.1017/s0013091509000431.
Full textQIAN, GUOYOU, QIANRONG TAN, and SHAOFANG HONG. "THE LEAST COMMON MULTIPLE OF CONSECUTIVE TERMS IN A QUADRATIC PROGRESSION." Bulletin of the Australian Mathematical Society 86, no. 3 (2012): 389–404. http://dx.doi.org/10.1017/s0004972712000202.
Full textMa, Wu-Xia, Yong-Gao Chen, and Bing-Ling Wu. "Distribution of the primes involving the ceiling function." International Journal of Number Theory 15, no. 03 (2019): 597–611. http://dx.doi.org/10.1142/s1793042119500313.
Full textLeonetti, Paolo, and Carlo Sanna. "A note on primes in certain residue classes." International Journal of Number Theory 14, no. 08 (2018): 2219–23. http://dx.doi.org/10.1142/s1793042118501336.
Full textBallantine, Cristina, and Mircea Merca. "Combinatorial proof of the minimal excludant theorem." International Journal of Number Theory 17, no. 08 (2021): 1765–79. http://dx.doi.org/10.1142/s1793042121500615.
Full textDu, Julia Q. D., Edward Y. S. Liu, and Jack C. D. Zhao. "Congruence properties of pk(n)." International Journal of Number Theory 15, no. 06 (2019): 1267–90. http://dx.doi.org/10.1142/s1793042119500714.
Full textPopkov, Kirill Andreevich. "On self-correcting logic circuits of unreliable gates." Keldysh Institute Preprints, no. 49 (2021): 1–18. http://dx.doi.org/10.20948/prepr-2021-49.
Full textLu, Qian, and Qilong Liao. "Normal criterion and shared values by derivatives of meromorphic functions." Tamkang Journal of Mathematics 45, no. 2 (2014): 109–17. http://dx.doi.org/10.5556/j.tkjm.45.2014.1014.
Full textCusick, T. W. "Units in real cyclic quartic fields." Mathematical Proceedings of the Cambridge Philosophical Society 107, no. 1 (1990): 5–17. http://dx.doi.org/10.1017/s0305004100068328.
Full textChen, Jun-Fan. "Exceptional functions and normal families of holomorphic functions with multiple zeros." gmj 18, no. 1 (2011): 31–38. http://dx.doi.org/10.1515/gmj.2011.0005.
Full textMORIYA, B. K., and C. J. SMYTH. "INDEX-DEPENDENT DIVISORS OF COEFFICIENTS OF MODULAR FORMS." International Journal of Number Theory 09, no. 07 (2013): 1841–53. http://dx.doi.org/10.1142/s1793042113500607.
Full textHuang, Xiaojun, and Yongxing Gu. "On the value distribution of f2f(k)." Journal of the Australian Mathematical Society 78, no. 1 (2005): 17–26. http://dx.doi.org/10.1017/s1446788700015536.
Full textKalita, Manashee, Themrichon Tuithung, and Swanirbhar Majumder. "A New Steganography Method Using Integer Wavelet Transform and Least Significant Bit Substitution." Computer Journal 62, no. 11 (2019): 1639–55. http://dx.doi.org/10.1093/comjnl/bxz014.
Full textFang, Mingliang, and Lawrence Zalcman. "A note on normality and shared values." Journal of the Australian Mathematical Society 76, no. 1 (2004): 141–50. http://dx.doi.org/10.1017/s1446788700008752.
Full textOBERSNEL, FRANCO, and PIERPAOLO OMARI. "MULTIPLE BOUNDED VARIATION SOLUTIONS OF A PERIODICALLY PERTURBED SINE-CURVATURE EQUATION." Communications in Contemporary Mathematics 13, no. 05 (2011): 863–83. http://dx.doi.org/10.1142/s0219199711004488.
Full textLIN, ZONGBING, and SIAO HONG. "MORE ON A CERTAIN ARITHMETICAL DETERMINANT." Bulletin of the Australian Mathematical Society 97, no. 1 (2017): 15–25. http://dx.doi.org/10.1017/s0004972717000788.
Full textLandman, Bruce M., and Beata Wysocka. "Collections of sequences having the Ramsey property only for few colours." Bulletin of the Australian Mathematical Society 55, no. 1 (1997): 19–28. http://dx.doi.org/10.1017/s0004972700030501.
Full textBrown, Tom C., and Bruce M. Landman. "Monochromatic arithmetic progressions with large differences." Bulletin of the Australian Mathematical Society 60, no. 1 (1999): 21–35. http://dx.doi.org/10.1017/s0004972700033293.
Full textWEI, ERLING, YE CHEN, PING LI, and HONG-JIAN LAI. "EVERY N2-LOCALLY CONNECTED CLAW-FREE GRAPH WITH MINIMUM DEGREE AT LEAST 7 IS Z3-CONNECTED." Discrete Mathematics, Algorithms and Applications 03, no. 02 (2011): 193–201. http://dx.doi.org/10.1142/s1793830911001140.
Full textOlanrewaju, Rasaki Olawale. "Integer-valued Time Series Model via Generalized Linear Models Technique of Estimation." International Annals of Science 4, no. 1 (2018): 35–43. http://dx.doi.org/10.21467/ias.4.1.35-43.
Full textCenzer, D., V. W. Marek, and J. B. Remmel. "On the complexity of index sets for finite predicate logic programs which allow function symbols." Journal of Logic and Computation 30, no. 1 (2020): 107–56. http://dx.doi.org/10.1093/logcom/exaa005.
Full textSun, Cheng Xiong. "Normal Families and Shared Functions." Fasciculi Mathematici 60, no. 1 (2018): 173–80. http://dx.doi.org/10.1515/fascmath-2018-0011.
Full textHong, Siao, Shuangnian Hu, and Shaofang Hong. "Multiple gcd-closed sets and determinants of matrices associated with arithmetic functions." Open Mathematics 14, no. 1 (2016): 146–55. http://dx.doi.org/10.1515/math-2016-0014.
Full textBaldwin, Stewart. "An extension of Šarkovskiư's Theorem to the n-od." Ergodic Theory and Dynamical Systems 11, no. 2 (1991): 249–71. http://dx.doi.org/10.1017/s0143385700006131.
Full textMADRITSCH, MANFRED G. "q-ADDITIVE FUNCTIONS ON POLYNOMIAL SEQUENCES." International Journal of Number Theory 08, no. 02 (2012): 377–93. http://dx.doi.org/10.1142/s1793042112500224.
Full textFagin, Barry. "Search Heuristics and Constructive Algorithms for Maximally Idempotent Integers." Information 12, no. 8 (2021): 305. http://dx.doi.org/10.3390/info12080305.
Full textAli Larnene, Yamina, Samir LADACI, and Aissa Belemeguenai. "RLS-based Identification of fractional order H n1,n2 system using the Singularity Function approximation." Algerian Journal of Signals and Systems 5, no. 4 (2020): 197–202. http://dx.doi.org/10.51485/ajss.v5i4.117.
Full textLLIBRE, JAUME, ANA CRISTINA MEREU, and MARCO ANTONIO TEIXEIRA. "Limit cycles of the generalized polynomial Liénard differential equations." Mathematical Proceedings of the Cambridge Philosophical Society 148, no. 2 (2009): 363–83. http://dx.doi.org/10.1017/s0305004109990193.
Full textCichacz, Sylwia, and Karolina Szopa. "Modular Edge-Gracefulness of Graphs without Stars." Symmetry 12, no. 12 (2020): 2013. http://dx.doi.org/10.3390/sym12122013.
Full textNITAJ, ABDERRAHMANE. "CRYPTANALYSIS OF RSA WITH CONSTRAINED KEYS." International Journal of Number Theory 05, no. 02 (2009): 311–25. http://dx.doi.org/10.1142/s1793042109002122.
Full textRezakhanlou, Fraydoun. "The packing measure of the graphs and level sets of certain continuous functions." Mathematical Proceedings of the Cambridge Philosophical Society 104, no. 2 (1988): 347–60. http://dx.doi.org/10.1017/s0305004100065518.
Full textLiu, Hui, and Gaosheng Zhu. "Non-hyperbolic P-Invariant Closed Characteristics on Partially Symmetric Compact Convex Hypersurfaces." Advanced Nonlinear Studies 18, no. 4 (2018): 763–74. http://dx.doi.org/10.1515/ans-2017-6050.
Full textOkoh, F., and F. Zorzitto. "Endomorphism Algebras of Kronecker Modules Regulated by Quadratic Function Fields." Canadian Journal of Mathematics 59, no. 1 (2007): 186–210. http://dx.doi.org/10.4153/cjm-2007-008-7.
Full textBrown, Tom C., Bruce M. Landman, and Marni Mishna. "Monochromatic Homothetic Copies of {1, 1 + s, 1 + s + t}." Canadian Mathematical Bulletin 40, no. 2 (1997): 149–57. http://dx.doi.org/10.4153/cmb-1997-018-3.
Full textYang, Hong, Pu Wu, Sakineh Nazari-Moghaddam, et al. "Bounds for signed double Roman k-domination in trees." RAIRO - Operations Research 53, no. 2 (2019): 627–43. http://dx.doi.org/10.1051/ro/2018043.
Full textBrennan, Charlotte, Arnold Knopfmacher, Toufik Mansour, and Stephan Wagner. "Separation of the maxima in samples of geometric random variables." Applicable Analysis and Discrete Mathematics 5, no. 2 (2011): 271–82. http://dx.doi.org/10.2298/aadm110817019b.
Full textByun, Sang-Seon, Kimmo Kansanen, Ilangko Balasingham, and Joon-Min Gil. "Achieving Fair Spectrum Allocation and Reduced Spectrum Handoff in Wireless Sensor Networks: Modeling via Biobjective Optimization." Modelling and Simulation in Engineering 2014 (2014): 1–12. http://dx.doi.org/10.1155/2014/406462.
Full textSUZUKI, AKIRA, KEI UCHIZAWA, and XIAO ZHOU. "ENERGY-EFFICIENT THRESHOLD CIRCUITS COMPUTING MOD FUNCTIONS." International Journal of Foundations of Computer Science 24, no. 01 (2013): 15–29. http://dx.doi.org/10.1142/s0129054113400029.
Full textHSU, D. F., and SANMING ZHOU. "RESOLVABLE MENDELSOHN DESIGNS AND FINITE FROBENIUS GROUPS." Bulletin of the Australian Mathematical Society 98, no. 1 (2018): 1–13. http://dx.doi.org/10.1017/s0004972718000333.
Full textNguyen, Dung Quang. "An Effective Approach of Approximation of Fractional Order System using Real Interpolation Method." Journal of Advanced Engineering and Computation 1, no. 1 (2017): 39. http://dx.doi.org/10.25073/jaec.201711.48.
Full textERLANDSSON, VIVEKA, and HUGO PARLIER. "Short closed geodesics with self-intersections." Mathematical Proceedings of the Cambridge Philosophical Society 169, no. 3 (2020): 623–38. http://dx.doi.org/10.1017/s030500411900032x.
Full textHeitzig, Jobst. "Every finite system of T1 uniformities comes from a single distance structure." Applied General Topology 3, no. 1 (2002): 65. http://dx.doi.org/10.4995/agt.2002.2113.
Full textFeng, Shaojun, Washington Ochieng, Jaron Samson, et al. "Integrity Monitoring for Carrier Phase Ambiguities." Journal of Navigation 65, no. 1 (2011): 41–58. http://dx.doi.org/10.1017/s037346331100052x.
Full textBanks, William D., and Igor E. Shparlinski. "On values taken by the largest prime factor of shifted primes." Journal of the Australian Mathematical Society 82, no. 1 (2007): 133–47. http://dx.doi.org/10.1017/s1446788700017511.
Full textPillichshammer, F. "A maximal Gross-Stadje number in the Euclidean plane." Bulletin of the Australian Mathematical Society 61, no. 1 (2000): 109–19. http://dx.doi.org/10.1017/s0004972700022061.
Full textNIKIFOROV, V. "On the Edge Distribution of a Graph." Combinatorics, Probability and Computing 10, no. 6 (2001): 543–55. http://dx.doi.org/10.1017/s0963548301004837.
Full textHamada, Mitsuru. "The minimum number of rotations about two axes for constructing an arbitrarily fixed rotation." Royal Society Open Science 1, no. 3 (2014): 140145. http://dx.doi.org/10.1098/rsos.140145.
Full textKhoeilar, R., L. Shahbazi, S. M. Sheikholeslami, and Zehui Shao. "Bounds on the signed total Roman 2-domination in graphs." Discrete Mathematics, Algorithms and Applications 12, no. 01 (2020): 2050013. http://dx.doi.org/10.1142/s1793830920500135.
Full textWu, Hongtao, Xiubin Zhao, Chunlei Pang, Liang Zhang, and Bo Feng. "Multivariate Constrained GNSS Real-time Full Attitude Determination Based on Attitude Domain Search." Journal of Navigation 72, no. 2 (2018): 483–502. http://dx.doi.org/10.1017/s0373463318000784.
Full textBouchou, Ahmed, Mostafa Blidia, and Mustapha Chellali. "Relations between the Roman k-domination and Roman domination numbers in graphs." Discrete Mathematics, Algorithms and Applications 06, no. 03 (2014): 1450045. http://dx.doi.org/10.1142/s1793830914500451.
Full text